# SDR SWIA202163269

- Difficulty date: November 21, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY FS333  & FS349 BETWEEN STGR 21R AND STGR 19R  BELOW SERVICE DOOR HAS PREVIOUS POSSIBLE DENT/GOUGED PAINTED REQUIRES EVALUATION AND REPAIR     (C-CHECK RO 12/26/2021)    COMPLIED WITH DOUBLER REPAIR TO SKIN LAP JOINT BETWEEN FS333-FS364 AND STG 18R Â€“ 21R. REF MHIRJ REO 670-53-21-2195 REV -- DATE 2021-12-06, COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY, LEAK CHECK GOOD
